# SDR V2JA078L110882412

- Difficulty date: August 24, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N108SL
- Make and model: Piagio P180
- Aircraft serial: 1108
- Aircraft time: 5,972 hours, 4,623 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT THE HYDRAULIC CONTROL CIRCUIT BREAKER TRIPPED DURING GEAR RETRACTION, RESET BREAKER, HYD PUMP FUNCTIONED NORMALLY.  DIVERTED SAFELY.  INSPECTED HYD PACK/MOTOR AND ASSOCIATED COMPONENTS IAW AMM CH: 29-00-00 WITH NO DEFECTS NOTED.  INSPECTED ALL LANDING GEAR & ASSOCIATED WIRING, SWUNG GEAR SEVERAL TIMES IAW AMM 32-00-00 WITH NO DEFECTS NOTED.
